New York, 2013

Flood in New York, July 10, 2013

July 10, 2013 · NWS ALY · 1 event in 1 county or zone

On the morning of Thursday, July 11th, a beaver dam broke along Foster Brook in Huletts Landing in Washington County. Newspaper media reported that recent heavy rains and a persistent waterfall caused the sudden release of the dam.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

On the morning of Thursday, July 11th, a beaver dam broke along Foster Brook in Huletts Landing in Washington County. Newspaper media reported that recent heavy rains and a persistent waterfall caused the sudden release of the dam. A pond above the dam was released and this allowed a large amount of water to rush down the mountainside brook and flood portions of Huletts Landing. The flood waters affected several homes and washed over County Route 6A. A large amount of debris, including boulders and wood, were washed into Lake George. No structural damage or injuries were reported from the flooding. The water receded about two hours after the dam break occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 10, 5:35 AM EST, 3 hours 15 minutes earlier.

Area forecast discussion, Jul 10, 5:35 AM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
635 AM EDT WED JUL 10 2013

.SYNOPSIS...
PREFRONTAL TROUGH WILL PROVIDE THE FOCUS FOR SHOWERS AND
THUNDERSTORMS LATER TODAY...SOME OF WHICH COULD PRODUCE EXCESSIVE
RAINFALL. THEN...A COLD FRONT WILL BEGIN WILL WORK ACROSS THE REGION
TONIGHT AND THURSDAY WITH A FEW MORE SHOWERS AND THUNDERSTORMS
POSSIBLE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 630 AM EDT...A FEW CELLS WERE ON RADAR...MAINLY SHOWERS AND
MAINLY TO THE EAST OF THE HUDSON VALLEY. WE EXPECT COVERAGE TO
REMAIN ISOLATED THOUGH MID WORKING. THEN AS WE GET MORE HEATING AND
A PREFRONTAL TROUGH BEGINS TO HEAD OUR WAY...COVERAGE OF SHOWERS AND
THUNDERSTORMS WILL INCREASE MIDDAY AND ESPECIALLY AFTERNOON.

FOR THIS UPDATE...ONLY MINOR RE-TOOLING OF THE HOURLY GRIDS WHILE
THE "BIG" PICTURE REMAINS THE SAME.

A COLD FRONT WAS LOCATED OVER THE WESTERN GREAT LAKES MOVING SLOWLY
BUT SURELY EAST. FURTHER AHEAD OF THE COLD FRONT...APPEARED TO A
PRE-FRONTAL TROUGH IN EAST OHIO. THIS FEATURE LOOKS TO BE WHAT WILL
TRIGGER CONVECTION LATER THIS AFTERNOON AND EARLY EVENING. AN
INTERESTING FEATURE ON THE H20 WATER LOOP WAS THAT THERE WAS
SIGNIFICANT MID LEVEL DRY SLOT WORKING ACROSS THE OHIO VALLEY WELL
TO THE EAST OF THE COLD FRONT. THIS IS LIKELY GOING TO BE THE FOCUS
FOR OUR STORMS LATER TODAY.

BEFORE THE DRY SLOT REACHES US...A SOUTHERLY FLOW AHEAD OF THE
PRE-FRONTAL WILL ALLOW FOR A VERY MOIST AND SOMEWHAT UNSTABLE
AIRMASS AHEAD OF THAT DRY SLOT AS A LOW LEVEL JET INCREASES. PWAT
VALUES LOOK TO REACH BACK UP TO AROUND OR A LITTLE ABOVE 2.00
INCHES. INSTABILITY LOOKS TO INCREASE TO 1500-2000 J/KG. MID LEVEL
LAPSE RATES REMAIN MODEST AROUND 5.5 KM/C BUT INCREASE TO 6.0 KM/C
BY DAYS END.

THE 0-6 KM BULK SHEAR WILL INCREASE TO AROUND 25KTS...ESPECIALLY TO
THE WEST OF THE HUDSON VALLEY.

THE STORM PREDICTION CENTER (SPC) HAS PULLED BACK THE SLIGHT RISK
FOR SEVERE THUNDERSTORMS TO THE WEST OF THE HUDSON VALLEY. THIS IS
DUE TO THE BEST INSTABILITY IS FOUND TO THE WEST AS WELL AS
STRONGEST BULK SHEAR. THIS IS WHERE THE MOST ORGANIZED CONVECTION IS
MOST LIKELY...AS CELLS COULD FORM INTO LINES AND OR BOW OUT. THERE
IS ALSO THE POTENTIAL FOR A WET MICROBURST WITH ANY OF THESE CELLS.

WE WILL HOWEVER...CONTINUE TO HIGHLIGHT THAT THUNDERSTORMS THIS
AFTERNOON COULD CONTAIN GUSTY WINDS AND SMALL HAIL AS WELL AS HEAVY
RAINFALL ACROSS OUR ENTIRE AREA.

WITH THE PWAT VALUES OVER 2.00 INCHES EVEN WITH A DECENT SW
FLOW...THUNDERSTORMS COULD DEPOSIT A LOT OF RAIN IN A HURRY. THERE
IS A SPEED CONVERGENCE SIGNATURE SEEN ON THE H700 MB WINDS...MAINLY
FROM THE HUDSON VALLEY EASTWARD. SINCE THE GROUND IS SO SATURATED
WITH FFG VALUES QUITE LOW AT 1.5-2 INCHES...WE FELT IT WAS PRUDENT
TO EXPAND THE FLASH FLOOD WATCH TO COVER ALL OF OUR AREA LATER TODAY
INTO THIS EVENING.

SOME LIMITED SUNSHINE WILL NEVERTHELESS HEAT TEMPERATURES WELL INTO
THE 80S TODAY BEFORE THE BULK OF CONVECTION TAKES PLACE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
THE FLASH FLOOD WATCH WILL CONTINUE INTO THE EVENING HOURS.
HOWEVER...WITH SLIGHTLY DRIER AIR IN THE MID LEVELS FORECAST TO DROP
PWATS TO AROUND 1.5 INCH OR LOWER...THE FLASH FLOOD THREAT SHOULD
END BY AROUND MIDNIGHT. THEREFORE THE FLASH FLOOD WATCH WILL END BY
MIDNIGHT.

MEANWHILE THE REAL COLD FRONT WILL ONLY BE APPROACHING OUR REGION
LATER TONIGHT AND NOT CROSS THE CAPITAL DISTRICT UNTIL THURSDAY
MORNING...AND MIGHT NOT CLEAR OUR SOUTHEASTERN ZONES UNTIL
NIGHTFALL. WHILE THIS FRONT WILL NOT HAVE THE FUEL AND INSTABILITY
AS THE PRE-FRONTAL TROUGH...IT COULD VERY WELL SPARK ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS...ESPECIALLY LATER IN THE DAY TO THE
SOUTH AND EAST OF ALBANY.

MEANWHILE...DEWPOINTS WILL ONLY VERY SLOWLY FALL FROM AROUND
70...SLOWLY DROPPING THROUGH THE 60S IN OUR NORTHWESTERN AREAS
THURSDAY...BUT NOT DROPPING MUCH FROM ALBANY SOUTH AND EAST UNTIL
THURSDAY NIGHT. EVEN THEN...IT WILL THE DROP WILL BE SLOW.

LOWS TONIGHT WILL BE IN THE MID TO UPPER 60S...EXCEPT LOWER 60S
ACROSS THE ADIRONDACK PARK. HIGHS ON THURSDAY WILL RANGE FROM THE
UPPER 70S ACROSS THE ADIRONDACKS PARK AND SOUTHERN GREENS...TO THE
LOWER TO MID 80S ELSEWHERE.

THURSDAY NIGHT THE FRONT SHOULD CLEAR THE ENTIRE AREA. HOWEVER...A
FLY IN OINTMENT HAS REAPPEARED. EARLIER IN THE WEEK MODELS INDICATED
A CUTOFF LOW WOULD FORM TO OUR NORTHWEST AND THEN STALL SOMEWHERE
NEAR US. THE TREND THEN WAS THAT THIS CUTOFF LOW WOULD NOT HAPPEN.
WELL THE LATEST SET OF GUIDANCE HAS IT DEVELOPING AGAIN...SUPPORTED
BY THE 00Z NAM/GFS/CMC AND ECMWF. HOWEVER...THERE IS STILL A SPREAD
IN THE ACTUAL SENSIBLE WEATHER AS THE LOCATION OF IT AND HOW
MOISTURE WILL ASSOCIATED WITH IT...REMAINS SOMEWHAT UNCLEAR. WE ARE
CONFIDENT HOWEVER...IT WILL TURN A LITTLE LESS WARM AND HUMID.

THEREFORE...WITH AN UPPER AIR LOW PRESSURE AND IT ASSOCIATED COLD
POOL ALOFT...FELT COMPELLED TO LINGER LOW/SLIGHT POPS MAINLY IN OUR
SOUTHEAST AREAS THURSDAY NIGHT...THEN EVERYWHERE ON FRIDAY.
HOWEVER...ANY SHOWER OR FRIDAY AFTERNOON THUNDERSTORM THAT FALLS
WILL LIKELY NOT PRODUCE ANY EXCESSIVE RAINFALL AS THE PWATS WILL
DOWN TO OR LITTLE UNDER 1.5 INCHES.

H850 TEMPERATURES WILL COOL TO ABOUT +12C ACROSS OUR REGION BY
FRIDAY AND THE HUMIDITY WILL FINALLY DROP INTO THE 60S (UPPER 50S
NORTHWEST). HIGH TEMPERATURES LOOK TO BE ONLY IN THE LOWER 70S
ACROSS OUR HIGHER TERRAIN...MID 70S TO LOWER 80S ACROSS THE
REMAINDER OF THE REGION.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
CONSIDERABLE DISAGREEMENT EXISTS BTWN THE MODELS REGARDING LOCATION
OF UPPER LOW WHICH WILL HAVE A MAJOR IMPACT ON THE FORECAST NOT ONLY
OVER THE WEEKEND BUT EARLY NEXT WEEK AS WELL.

SAT-MON...GGEM HAS H5 CLOSED LOW SATURDAY MORNING OVER SOUTH CENTRAL
PA WHILE GFS AND ECMWF HAVE THIS FEATURE OVR ERN NY. GGEM TRACKS LOW
NW INTO OH VLY ON SUN MORNING WHILE ECMWF IS NEARLY STATIONARY AND
GFS DRIFTS LOW SE TOWARD NYC. GFS AND ECMWF ARE THEN CONSISTENT IN
TRACKING LOW SW INTO MID ATLANTIC RGN ON MON MORNING  WHILE GGEM
TRACKS LOW OVR LK HURON. WILL SIDE CLOSEST TO THE ECMWF DURING THIS
PERIOD AND HAVE MAINLY SLIGHT CHANCE POPS ON SAT...MAINLY DRY
SATURDAY NIGHT THROUGH SUNDAY NIGHT AS HIGH PRESSURE WILL STRENGTHEN
OVER FA AT THE SURFACE..THEN SLIGHT CHANCE POPS AGAIN ON MONDAY.
EXPECT HIGHS IN THE UPPER 70S TO LOW 80S ON SATURDAY...80S ON SUN
AND MON. LOWS ARE EXPECTED TO BE IN THE MID 50S TO MID 60S SATURDAY
NIGHT...UPPER 50S TO MID 60S SUNDAY NIGHT AND IN THE 60S ON MONDAY
NIGHT.

TUE...A COLD FRONT WILL START TO DROP SE FROM THE UPPER GREAT LAKES
AND SAINT LAWRENCE VALLEY TOWARD OUR REGION SO WILL GO WITH CHC POPS
ON TUES. EXPECT HIGHS ON TUESDAY TO BE IN THE 80S TO AROUND 90.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
MAINLY VFR/MVFR CONDITIONS EXPECTED AT THE TAF SITES DURING THE
REMAINDER OF THE OVERNIGHT PERIOD...EXCEPT FOR OCNL IFR CONDITIONS
IN BR AT KPSF AND KGFL. CONDITIONS WILL IMPROVE AFT 12Z AND REMAIN
VFR THROUGH THE REMAINDER OF THE MORNING INTO THE AFTERNOON...
A PREFRONTAL SFC TROUGH WILL APPROACH IN THE AFTERNOON WITH A
THREAT OF SOME SCT STRONG TO SEVERE THUNDERSTORMS ALONG WITH
POTENTIAL FOR HEAVY RAINFALL ESPECIALLY LATE IN THE AFTERNOON INTO
THE EVENING HOURS. ONCE THE ACTIVITY DIMINISHES LATE IN THE EVENING
EXPECT FOG TO DEVELOP ONCE AGAIN WITH MVFR/IFR CONDITIONS.

OUTLOOK...
THU...MAINLY VFR. SCT PM -SHRA/-TSRA.
FRI-SUN...VFR...NO SIG WX.

&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS THIS AFTERNOON AND
EVENING ADDING ANOTHER QUARTER INCH OR MORE OF RAINFALL TO AN
ALREADY SATURATED GROUND.

THERE IS A CHANCE OF ADDITIONAL SHOWERS AND STORMS ON
THURSDAY...MAINLY SOUTH AND EAST OF ALBANY.

FINALLY...THERE IS HOPE OF A DRYING TREND STARTING FRIDAY INTO THE
WEEKEND. HOWEVER...THERE IS A CAVEAT. WITH AN UPPER AIR LOW
INITIALLY NEAR US...A FEW MORE SHOWERS ARE POSSIBLE...ESPECIALLY ON
FRIDAY.

&&

.HYDROLOGY...
A FLASH FLOOD WATCH HAS BEEN EXPANDED TO COVER ALL OF OUR COUNTY
WARNING AREAS INCLUDING THE BERKSHIRES...LITCHFIELD COUNTY AND SOUTH
OF ALBANY IN NEW YORK STATE.

PWAT VALUES LOOK TO INCREASE TO AROUND 2 INCHES BY THIS AFTERNOON.
THUNDERSTORMS THIS AFTERNOON THROUGH THE EVENING COULD CONTAIN
EXCESSIVELY HEAVY RAINFALL ONCE MORE.

RIVER BASIN FORECASTS LOOK TO REMAIN MAINLY UNDER AN INCH THROUGH
THURSDAY. HOWEVER...LOCALIZED HEAVY RAINFALL COULD EASILY EXCEED A
COUPLE OF INCHES FROM ANY THUNDERSTORMS. THIS COULD LEAD TO MORE
LOCALIZED FLASH FLOODING.

THERE IS HOPE THAT AFTER THURSDAY...FINALLY SOME DRIER AIR WILL
FILTER SOUTH FROM CANADA TO PERHAPS GIVE US A DRYING TREND...FRIDAY
THROUGH THE WEEKEND. ONE CAVEAT THOUGH...AN UPPER LEVEL DISTURBANCE
COULD TRIGGER A FEW ADDITIONAL SHOWERS BUT THESE SHOULD BE FAIRLY
LIGHT.

THE MOHAWK RIVER AT UTICA CONTINUES TO EXPERIENCE MINOR FLOODING.
THE RIVER AND CREEK FLOWS NEAR THE WEST CENTRAL MOHAWK RIVER ARE
EXPECTED TO GRADUALLY RECEDE INTO THE WEEKEND...UNLESS ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS OCCUR OVER OR NEAR THE BASIN.

WHILE ADDITIONAL FLOODING IS NOT ANTICIPATED ON ANY MAIN STEM RIVER
POINTS...LOCALLY SHARP RISES ARE POSSIBLE DUE TO ANY CONVECTION THAT
MAY OCCUR OVER THE NEXT SEVERAL DAYS...ESPECIALLY FOR THOSE POINTS
THAT ARE MORE FLASHIER IN NATURE.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH FROM NOON EDT TODAY THROUGH THIS EVENING FOR
     CTZ001-013.
NY...FLASH FLOOD WATCH FROM NOON EDT TODAY THROUGH THIS EVENING FOR
     NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...FLASH FLOOD WATCH FROM NOON EDT TODAY THROUGH THIS EVENING FOR
     MAZ001-025.
VT...FLASH FLOOD WATCH FROM NOON EDT TODAY THROUGH THIS EVENING FOR
     VTZ013>015.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...11
AVIATION...11
FIRE WEATHER...NAS
HYDROLOGY...HWJIV/NAS
Hazardous weather outlook, Jul 10, 4:29 AM EST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
529 AM EDT WED JUL 10 2013

NYZ032-033-038>040-082-111000-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN FULTON-
529 AM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY AND
ADIRONDACKS OF EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. IN
ADDITION TO POSSIBLY PRODUCING EXCESSIVE RAINFALL AND CLOUD TO
GROUND LIGHTNING...THERE IS A SLIGHT RISK SOME OF THE STORMS COULD BE
SEVERE...INCLUDING WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN
DIAMETER.

THUNDERSTORMS WILL GENERALLY MOVE FROM SOUTHWEST TO NORTHEAST
AROUND 25 MPH...ALTHOUGH THUNDERSTORMS REACHING SEVERE LIMITS
MIGHT HAVE THE TENDENCY TO MOVE MORE TO THE EAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MIGHT BE REQUESTED LATER TODAY.

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-111000-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
529 AM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT...EAST CENTRAL NEW
YORK EXCLUDING THE MOHAWK VALLEY AND ADIRONDACKS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE
EVENING HOURS. IN ADDITION TO POSSIBLY CONTAINING EXCESSIVE
RAINFALL...A FEW OF THESE THUNDERSTORMS COULD PRODUCE EXCESSIVE
CLOUD TO GROUND LIGHTNING STRIKES AS WELL AS GUSTY WINDS TO 50 MPH
AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MIGHT BE REQUESTED LATER TODAY.

In the hours before

Local storm report, Jul 10, 7:52 AM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
852 AM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     LIGHTNING        ANCRAM                  42.05N  73.64W
07/07/2013                   COLUMBIA           NY   911 CALL CENTER

            *** 1 FATAL *** TAGHKANIC STATE PARK

&&

CORRECTED FATALITIES...INJURIES

EVENT NUMBER ALY1300331

LFM

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Washington

When
July 10, 8:50 AM EST to 10:50 AM EST
Where
Washington County, 0.94 mi SE of Huletts Lndg to 1.03 mi SE of Huletts Lndg
Cause
Dam / Levee Break
Reported by
Newspaper
Coordinates
43.639, -73.509

On the morning of Thursday, July 11th, a beaver dam broke along Foster Brook in Huletts Landing in Washington County. Newspaper media reported that recent heavy rains and a persistent waterfall caused the sudden release of the dam. A pond above the dam was released and this allowed a large amount of water to rush down the mountainside brook and flood portions of Huletts Landing. The flood waters affected several homes and washed over County Route 6A. No structural damage or injuries were reported from the flooding. A large amount of debris, including boulders and wood, were washed into Lake George. The water receded about two hours after the dam break occurred.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2013Every state in 2013This day in weather historyWarnings in New York, July 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 460166.